# SDR DXTA2020101204198

- Difficulty date: October 12, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N501QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0037
- Aircraft time: 3,645 hours, 2,470 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMB OUT GOT NOSE DOOR OPEN RT.  QHR COMPLIED WITH.  RETURN TO KDAL.  POST FLIGHT SAW BOTTOM RIGHT LATCH POPPED OUT.  CYCLED ALL LATCHES, CASS EXTINQUISHED.  TALKED TO MC TOLD THEM LOCKING SIDE OF LATCH NEEDS ADJUSTING.  BARELY TAPPED CLOSING LATCH AND IT POPPED OUT.  CORRECTIVE ACTION-PERFORMED OPERATIONS CHECK OF THE RIGHT NOSE DOOR AND DUPLICATED FAULT.   ADJUSTED THE PLUNGER SWITCH ON THE BOTTOM RIGHT AND PERFORMED NOSE ACCESS DOOR WARNING TEST, TEST PASSED, NO FURTHER DEFECTS IN REF TO CE-680A 52-70-07.
